NUI Maynooth

NUIM ePrints and eTheses Archive

NUIM Library

Ends of metric measure spaces and Sobolev inequalities

Buckley, Stephen M. and Koskela, Pekka (2006) Ends of metric measure spaces and Sobolev inequalities. Mathematische Zeitschrift, 252 (2). pp. 275-285. ISSN 1432-1823

[img] Download (139kB)
Official URL: http://www.springerlink.com/content/l81073k03r0860...

Abstract

Generalizing work of Li and Wang, we prove sharp volume growth/decay rates for ends of metric measure spaces supporting a (p; p)-Sobolev inequality. A sharp result for (q; p)-Sobolev inequalities is also proved.

Item Type: Article
Keywords: Li and Wang; Sharp volume growth/decay rates; Sobolev inequality.
Subjects: Science & Engineering > Mathematics
Item ID: 1581
Identification Number: 10.1007/s00209-005-0846-1
Depositing User: Prof. Stephen Buckley
Date Deposited: 13 Oct 2009 16:55
Journal or Publication Title: Mathematische Zeitschrift
Publisher: Springer Berlin / Heidelberg
Refereed: No
URI:

Repository Staff Only(login required)

View Item Item control page

Document Downloads

More statistics for this item...